Thank you for asking Ask a doctor service from Doctor spring.
It will be good if you give a bit more clear history/details about your problem. How long you've been on medicines like gelusil and since how long you've been having insomnia problem. Do you take gelusil very often? Do you get pain in your abdomen? How are your bowel habits? Are they regular? It is essential to know the treatment you've been taking so far to understand about your current health, because the neck stiffness and loss of appetite may not be related to taking gelusil. It could be just a coincidence. So I would really appreciate if you could give a bit more clear and detailed history about your health problems and the treatment you've been under. I would advise you to stop taking Gelusil, do not misuse this medicine by taking it frequently.
I would like to give you some suggestions which will increase your appetite naturally
- Take the ginger juice mixed with lemon juice and salt.
- Exercise regularly, try brisk walking for 45 mins daily.
- Try eating small frequent meals, don't keep your empty for long hours.
- Don't force yourself to eat at a particular time routinely , eat when you are hungry.
- Don't drink too much water or juice during meals. Have them at the end.
- Lastly, there are some herbs which when taken with tea, have shown to increase appetite.
French Sorrel, Goldenseal, Hops, Ground Ivy, Black Currant Chickory, Dandelion and Ginseng . Some herbs also have shown side effect of worsening the appetite. If that happens, stop taking it immediately.
Hope this helps. Feel free to ask if you need further help.